# SDR AALA2020030639028

- Difficulty date: February 12, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 60,766 hours, 26,967 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361068500000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - FORWARD GALLEY AREA, FLOOR PANEL 221LF DELAMINATED. REPLACED FLOOR PANEL PER A319 SRM 53-12-00-300-006 AND IRM 9701, REV. I.
